# SDR ZW0A0102307

- Difficulty date: May 24, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 55,407 hours, 28,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FORMER FOOT WAS CRACKED AT STA 1437, BETWEEN LONGERON 1 AND 2R.  INSTALLED NEW CLIP (FORMER FOOT) PER SRM 51-30-2, SRM 51-30-5 AND SRM 51-60-0.
